# SDR SABA010044

- Difficulty date: August 24, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N961AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 961
- Aircraft time: 14,035 hours, 20,585 cycles
- Engine: Garrtt TPE33112UAR
- Engine time: 10,859 hours, 13,968 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 8974575
- Part serial: UNKNOWN
- Condition: Bypassing
- Location: Left Engine
- Stage of operation: TO
- How discovered: V
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

Aircraft 963 on flight 5100 from CLT to HTS.  During takioff roll the left engine would not respond to power lever movement  Takeoff was aborted.  No evergency procedures were used.  After the aircraft cleared the runway, the crew performed a ground run.  The left engine only made 25% torque.  The aircraft returned to the gate with no other problems.  Maintenance removed and replaced the left engine TTL valve.  Ground run was performed.  Ops checked good.  Aircraft returned to service.
